# SDR SWAA2023061247487

- Difficulty date: May 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5711 · Wing Spar
- Part: Skin
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SKIN FRONT SPAR INTERNAL CAVITY LOCATED OFSS 698 LEADING EDGE AT LT WING 2023-311241<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130063701; DUE DATE: 16 JUN 23.;[02] REPAIRED LOWER SKIN PANEL LOCATED BTW WSTA 667.5 AND 691.5 AT FRONT SPAR LH WING IAW EA 23-157-01598 REV1; EA 23-157-01598-WIP1 REV1; EA 23-157-01598-WIP2 REV4 AND EA 23-157-01598-WIP3 REV1. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPAIRED LOWER SKIN PANEL LOCATED BTW WSTA 667.5 AND 691.5 AT FRONT SPAR LH WING IAW EA 23-157-01598 REV1; EA 23-157-01598-WIP1 REV1; EA 23-157-01598-WIP2 REV4 AND EA 23-157-01598-WIP3 REV1. SEE INDIVIDUAL SIGNOFF BELOW RII
